# SDR 2008UALA01688

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 48,660 hours, 17,535 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 12 INCH BELOW F/O WINDOW FRAME 5.5 INCH HIGH 4.5 INCH WIDTH 0.1 DEEP.  12 INCHES ABOVE CF9026.  SUPPLEMENTAL DATA UPDATE ACCOMPLISHED MAJOR REPAIR IN SFO.
